MathSciNet Relay Station
MathSciNet bibliographic data
MR1354559 34K15 (34K40)
Shen, J. H.; Yu, J. S. Asymptotic behavior of solutions of neutral differential equations with positive and negative coefficients. J. Math. Anal. Appl. 195 (1995), no. 2, 517–526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement